# SDR ASOA2015040812556

- Difficulty date: March 13, 2015
- Submitted: April 8, 2015
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 15,471 hours, 10,605 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRAWLWAY FLOOR SUPPORT ANGLE AFT SIDE OF FS280 CORRODED.  BLENDED CORROSION AT FS 280 ON CRAWLWAY SUPPORT ANGLE IAW SRM 51-21-06-001-001-A01.  CRAWLWAY FLOOR SUPPORT AT FS 280 IS CORRODED BEYOND LIMITS IAW SRM 51-21-06-001-001-A01.  R & R FLOOR SUPPORT ANGLE AFT SIDE OF FS 280 IAW DWG CC670-34010, REV:J CRJ 900, SRM 51-42-21-001-001-A01 51-42-13-001-001-A01 51-42-06-001-001-A01 51-21-11-001-001-A01.
